MathSciNet Relay Station
MathSciNet bibliographic data
MR935297 62G05 (60F15 62J02)
Georgiev, Alexander A. Consistent nonparametric multiple regression: the fixed design case. J. Multivariate Anal. 25 (1988), no. 1, 100–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement